# SDR CA130403008

- Difficulty date: April 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 32,181 hours
- Engine: Cfmint CFM567B273
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P12
- Condition: Malfunctioned
- Location: Engine
- Part time: 30,719 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AT FLIGHT LEVEL 360 EXPERIENCED SOME TURBULENCE AND AIRSPEED DECREASED.  PUSHED TRUST LEVERS FORWARD AND THE NR 1 ENGINE N1 SPEED WHITE NEEDLE FLUCTUATED AND DROPPED - 5 PERCENT.  SECOND TIME PUSHED TRUST LEVERS FORWARD AGGRESSIVELY AND NR 1 ENGINE N1 ROLLED BACK TO ABOUT 60 PERCENT AND THEN STABILIZED. A/C YAWED, N1 ON ENGINE NR 1 WAS NORMAL FOR REMAINDER OF FLIGHT.  HMU REPLACED IAW AMM 73-21-10 AND GROUND TEST CARRIED OUT SATISFACTORILY.  EVENT CONFIRMED WITH GE REMOTE DIAGNOSTICS GAS PATH ADVISORY WHICH IS ATTACHED. FOLLOW-UP FDR DATA DOWNLOAD AND IT"S ANALYSIS TO BE CARRIED OUT.
